Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 20, 2011, 3:26 PM EDT for Carroll County, Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2011, 3:26 PM EDT (19:26 UTC)
- Expired
- Jul 20, 2011, 4:15 PM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
County Carroll County, GA
The radar
The Atlanta radar (KFFC), 48 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.4 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2211 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
158
WWUS82 KFFC 201926
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
326 PM EDT WED JUL 20 2011
GAZ042-202015-
326 PM EDT WED JUL 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING AND HEAVY
RAIN IN CARROLL COUNTY UNTIL 415 PM EDT...
AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CARROLLTON...MOVING SOUTHWEST AT 5 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS CARROLL COUNTY...INCLUDING AREAS AROUND
ABILENE...SEATON LAKE...CARROLLTON...JOHN TANNER STATE PARK...CLEM...
LOWELL AND ROOPVILLE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
ALSO...RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES CAN BE EXPECTED
ACROSS THE AREA. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL
REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3370 8510 3363 8490 3345 8497 3346 8498
3344 8499 3343 8502 3343 8505 3350 8524
TIME...MOT...LOC 1926Z 024DEG 4KT 3358 8505
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 20, 1:38 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jul 20, 1:38 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 138 PM EDT WED JUL 20 2011 .PREV DISCUSSION... /ISSUED 1053 AM EDT WED JUL 20 2011/ UPDATE... FORECAST LOOKS GOOD FOR THE MOST PART THIS MORNING. HAVE MADE SOME SLIGHT TWEAKS TO SKY GRIDS TO ACCOUNT FOR LOW TO MID CLOUDS ACROSS WEST CENTRAL GEORGIA. ALSO MADE SOME TWEAKS TO DEWPOINTS...MODELS CONTINUE TO KEEP DEWPOINTS TOO LOW SO HAVE RAISED THEM ACROSS THE AREA THIS MORNING. POPS STILL LOOK GOOD WITH SLIGHT CHANCE THROUGH 18Z AND CHANCES INCREASING THEREAFTER. TDP PREV DISCUSSION... /ISSUED 730 AM EDT WED JUL 20 2011/ SHORT TERM /TODAY THROUGH FRIDAY/... HOT TEMPERATURES CONTINUE THROUGH THE SHORT TERM FORECAST PERIOD AS UPPER LEVEL HIGH PRESSURE REMAINS THE DOMINANT FEATURE. THROUGH TONIGHT THE FORECAST AREA REMAINS UNDER NORTHEAST UPPER FLOW AS THE CENTER OF THE UPPER RIDGE REMAINS NORTHWEST OF THE REGION. THIS KEEPS US IN LINE FOR WEAK UPPER IMPULSES AND THE REMAINS OF CONVECTIVE SYSTEMS ROTATING AROUND THE PERIPHERY OF THE RIDGE. WILL KEEP BEST CHANCE POPS ACROSS THE NORTH AND WEST IN LINE WITH THIS. THURSDAY AND FRIDAY THE UPPER RIDGE SHIFTS EAST AND FLATTENS SOME. THIS WOULD TEND TO MINIMIZE CONVECTION...BUT RIDGE IS NOT COMPLETELY OVERPOWERING AND WITH A PERSISTENT SURFACE TROUGH OVER THE FORECAST AREA I THINK ISOLATED TO SCATTERED...MAINLY DIURNALLY DRIVEN...CONVECTION WILL CONTINUE. HOT TEMPERATURES AND MODERATE LOW LEVEL MOISTURE WILL RESULT IN HIGH HEAT INDEX NUMBERS THROUGH THE PERIOD...BUT VALUES ARE BORDERLINE FOR AN ADVISORY AND OVERNIGHT LOWS ARE EXPECTED TO REMAIN JUST BELOW CRITERIA THROUGH THE PERIOD...SO NO ADVISORY WILL BE ISSUED AT THIS TIME. LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... NORTH AND CENTRAL GEORGIA REMAIN UNDER THE WESTERN EDGE OF THE WESTERN ATLANTIC UPPER RIDGE THROUGH THE MAJORITY OF THE EXTENDED FORECAST PERIOD. THIS WILL RESULT IN CONTINUED HOT AFTERNOON TEMPERATURES. UPPER RIDGE DOES NOT APPEAR TO BE QUITE STRONG ENOUGH TO SUPPRESS DIURNAL CONVECTION COMPLETELY...ESPECIALLY WITH A PERSISTENT SURFACE TROUGH OVER THE REGION. BY THE BEGINNING OF NEXT WEEK BOTH THE GFS AND ECMWF ARE TRENDING TOWARD A NORTHWEST UPPER FLOW PATTERN AS THE WESTERN U.S. RIDGE BUILDS ALLOWING A FAIRLY WELL DEFINED FRONTAL BOUNDARY INTO THE REGION. THIS MAY HELP TO INCREASE RAIN CHANCES AND TAKE THE EDGE OFF OF THE HEAT. WITH CONFIDENCE STILL A BIT TOO LOW I AM RELUCTANT TO JUMP IN WITH BOTH FEET QUITE YET... BUT I HAVE TRENDED IN THAT DIRECTION FOR THE END OF THE FORECAST PERIOD. && .AVIATION... 18Z UPDATE... CONVECTION AFFECTING METRO ATL TAF SITES ALREADY...POSSIBILITY SHOULD CONTINUE THROUGH AFTERNOON INTO EARLY EVENING. WESTERLY WINDS EXPECTED TO STAY BELOW 10KTS THROUGH THE PERIOD...EXCEPT DURING CONVECTION WHERE SOME VARIABILITY FROM THE NORTHEAST IS POSSIBLE WITH GUSTS AROUND 15KT. VFR EXPECTED THROUGH THE PERIOD EXCEPT DURING CONVECTION AND DUE TO OVERNIGHT/EARLY MORNING FOG AND HAZE. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON VSBYS AND TIMING/LOCATION OF CONVECTION. HIGH CONFIDENCE ON ALL OTHER ELEMENTS. PREFERRED NAM OVER GFS. 10 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 96 74 96 73 / 30 30 30 30 ATLANTA 94 76 94 76 / 30 30 30 30 BLAIRSVILLE 89 68 90 68 / 40 30 30 30 CARTERSVILLE 93 72 95 72 / 40 30 30 30 COLUMBUS 95 75 95 75 / 30 30 30 30 GAINESVILLE 93 75 95 74 / 30 30 30 30 MACON 95 74 95 74 / 30 20 30 30 ROME 93 72 95 72 / 40 30 30 30 PEACHTREE CITY 93 72 94 72 / 30 30 30 30 VIDALIA 94 75 96 75 / 20 20 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 20, 4:59 AM EDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 459 AM EDT WED JUL 20 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-210900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 459 AM EDT WED JUL 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS POSSIBLE...MAINLY THIS AFTERNOON AND EVENING. ALSO...HEAT INDEX VALUES OF 100 TO 105 ACROSS MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON. .SYNOPSIS... AT THE SURFACE...WEAK HIGH PRESSURE WILL REMAIN STATIONARY OVER EASTERN TENNESSEE WHILE A TROUGH OF LOW PRESSURE WILL EXTEND FROM CENTRAL NORTH CAROLINA INTO NORTH GEORGIA. WEAK UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION THROUGH TONIGHT AND THIS WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS...MAINLY THIS AFTERNOON AND EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN...MAINLY THIS AFTERNOON AND EVENING. .OTHER HAZARDS... HEAT INDEX VALUES WILL INCREASE TO 100 TO 105 DEGREES OVER MUCH OF THE REGION THIS AFTERNOON. .DISCUSSION... THE ATMOSPHERE WILL REMAIN MARGINALLY UNSTABLE THROUGH TONIGHT. LINGERING OUTFLOW BOUNDARIES FROM TUESDAYS CONVECTION WILL BE THE MAIN FOCAL POINTS FOR THUNDERSTORM INITIATION WHICH COULD BE JUST ABOUT ANYWHERE ACROSS NORTH AND CENTRAL GEORGIA. AS TEMPERATURES RISE INTO THE 90S THIS AFTERNOON...CAPES WILL INCREASE TO OVER 2000 WHICH COULD BE ENOUGH TO PRODUCE A FEW STRONG THUNDERSTORMS WITH GUSTY WINDS AND HEAVY RAIN. SEVERE THUNDERSTORMS ARE NOT EXPECTED THROUGH TONIGHT. THE HEAT WILL CONTINUE TODAY WITH TEMPERATURES RISING INTO THE MID AND UPPER 90S ACROSS NORTH AND CENTRAL GEORGIA. DEWPOINTS WILL REMAIN IN THE LOWER 70S AND THIS WILL PRODUCE HEAT INDEX VALUES IN THE 100 TO 105 DEGREE RANGE. THE ONLY AREA ESCAPING THE HEAT WILL BE THE NORTHEAST MOUNTAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 20, 2:43 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 PM EDT WED JUL 20 2011
GAZ012>014-020-021-201915-
243 PM EDT WED JUL 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY
RAIN IN PICKENS...BARTOW...CHEROKEE...DAWSON AND GORDON COUNTIES
UNTIL 315 PM EDT...
AT 240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM JUNO TO FAIRMOUNT...MOVING SOUTHWEST AT 10
MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PICKENS...BARTOW...CHEROKEE...DAWSON AND
GORDON COUNTIES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. ALSO...RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES CAN BE
EXPECTED ACROSS PICKENS...BARTOW...CHEROKEE...DAWSON AND GORDON
COUNTIES...INCLUDING AREAS AROUND FAUSETT LAKE...AMICALOLA FALLS
STATE PARK...SEQUOYAH LAKE...LAKE TAMARACK...JASPER...TALKING
ROCK...BLAINE...HINTON...FAIRMOUNT...TALMADGE...FUNKHOUSER...JUNO...
SALACOA VALLEY...NELSON AND MARBLEHILL. DRIVERS SHOULD USE CAUTION
AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3460 8421 3454 8419 3450 8414 3441 8421
3431 8458 3432 8484 3440 8480 3449 8476
3454 8438 3457 8429 3457 8426 3459 8425
TIME...MOT...LOC 1842Z 042DEG 8KT 3453 8416 3444 8444
3441 8470Special weather statement, Jul 20, 2:52 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
252 PM EDT WED JUL 20 2011
GAZ042-043-201915-
252 PM EDT WED JUL 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY
RAIN IN CARROLL AND DOUGLAS COUNTIES UNTIL 315 PM EDT...
AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CHAPEL HILL TO TREASURE LAKE...MOVING
SOUTHWEST AT 5 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS CARROLL AND DOUGLAS COUNTIES. RESIDENTS IN
THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY. ALSO...RAINFALL AMOUNTS
BETWEEN 1 AND 2 INCHES CAN BE EXPECTED ACROSS CARROLL AND DOUGLAS
COUNTIES...INCLUDING AREAS AROUND BILL ARP...CHAPEL HILL...TREASURE
LAKE...FAIRPLAY AND CARROLLTON. DRIVERS SHOULD USE CAUTION AS
INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3366 8499 3370 8469 3369 8463 3368 8466
3366 8466 3364 8473 3362 8474 3363 8475
3361 8477 3359 8482 3355 8522
TIME...MOT...LOC 1852Z 060DEG 3KT 3365 8474 3364 8485
3363 8497Special weather statement, Jul 20, 2:54 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EDT WED JUL 20 2011
GAZ073-201930-
254 PM EDT WED JUL 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY
RAIN IN BALDWIN COUNTY UNTIL 330 PM EDT...
AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ALLENWOOD...MOVING SOUTHWEST AT 5 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS BALDWIN COUNTY...INCLUDING AREAS AROUND
ALLENWOOD...HARDWICK...SCOTTSBORO...MERIWETHER...MILLEDGEVILLE AND
BROWNS CROSSING. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
ALSO...RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES CAN BE EXPECTED
ACROSS THE AREA. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL
REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3295 8336 3316 8343 3318 8338 3317 8337
3318 8333 3317 8332 3318 8331 3319 8328
3319 8325 3307 8316
TIME...MOT...LOC 1854Z 060DEG 3KT 3310 8330Special weather statement, Jul 20, 3:10 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 310 PM EDT WED JUL 20 2011 GAZ020-021-030>032-202000- 310 PM EDT WED JUL 20 2011 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN IN POLK...PAULDING...BARTOW...CHEROKEE AND COBB COUNTIES UNTIL 400 PM EDT... AT 305 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EMERSON...MOVING SOUTHWEST AT 10 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS POLK...PAULDING...BARTOW...CHEROKEE AND COBB COUNTIES...INCLUDING AREAS AROUND ACWORTH...KELLOGG CREEK...HOBGOOD PARK...EMERSON...GEORGE WASHINGTON CARVER STATE PARK...RED TOP MOUNTAIN STATE PARK...CARTERSVILLE...OAK GROVE...CROSS ROADS...BURNT HICKORY RIDGE AND NEW HOPE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. BOATERS SHOULD SEEK SAFE HARBOR. ALSO...RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES CAN BE EXPECTED ACROSS THE AREA. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. && LAT...LON 3388 8476 3401 8498 3422 8480 3416 8455 TIME...MOT...LOC 1910Z 035DEG 7KT 3408 8475
Special weather statement, Jul 20, 3:18 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
318 PM EDT WED JUL 20 2011
GAZ007-013-201945-
318 PM EDT WED JUL 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY
RAIN IN PICKENS AND GILMER COUNTIES UNTIL 345 PM EDT...
AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SEQUOYAH LAKE...MOVING SOUTHWEST AT 10 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PICKENS AND GILMER COUNTIES...INCLUDING
AREAS AROUND SEQUOYAH LAKE...CARTECAY...TALONA...LAKE TAMARACK...
TALMADGE...TATE...JASPER...TALKING ROCK...BLAINE AND HINTON.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
ALSO...RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES CAN BE EXPECTED
ACROSS THE AREA. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL
REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3457 8428 3458 8434 3453 8434 3449 8433
3438 8441 3439 8444 3438 8445 3438 8451
3447 8465 3467 8445
TIME...MOT...LOC 1918Z 035DEG 7KT 3455 8442Special weather statement, Jul 20, 3:26 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
326 PM EDT WED JUL 20 2011
GAZ042-202015-
326 PM EDT WED JUL 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING AND HEAVY
RAIN IN CARROLL COUNTY UNTIL 415 PM EDT...
AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CARROLLTON...MOVING SOUTHWEST AT 5 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS CARROLL COUNTY...INCLUDING AREAS AROUND
ABILENE...SEATON LAKE...CARROLLTON...JOHN TANNER STATE PARK...CLEM...
LOWELL AND ROOPVILLE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
ALSO...RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES CAN BE EXPECTED
ACROSS THE AREA. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL
REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3370 8510 3363 8490 3345 8497 3346 8498
3344 8499 3343 8502 3343 8505 3350 8524
TIME...MOT...LOC 1926Z 024DEG 4KT 3358 8505The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 1:12 PM EDT | Special Weather Statement | FFC | Coweta | 33 min |
| Jul 20, 1:22 PM EDT | Special Weather Statement | FFC | Cherokee | 23 min |
| Jul 20, 1:38 PM EDT | Special Weather Statement | FFC | Coweta | 37 min |
| Jul 20, 1:47 PM EDT | Special Weather Statement | FFC | Cherokee | 43 min |
| Jul 20, 2:22 PM EDT | Special Weather Statement | FFC | Douglas | 38 min |
| Jul 20, 2:34 PM EDT | Special Weather Statement | FFC | Jackson | 26 min |
| Jul 20, 2:43 PM EDT | Special Weather Statement | FFC | Pickens | 32 min |
| Jul 20, 2:52 PM EDT | Special Weather Statement | FFC | Carroll | 23 min |
| Jul 20, 2:54 PM EDT | Special Weather Statement | FFC | Baldwin | 36 min |
| Jul 20, 3:10 PM EDT | Special Weather Statement | FFC | Paulding | 50 min |
| Jul 20, 3:18 PM EDT | Special Weather Statement | FFC | Pickens | 27 min |
| Jul 20, 3:27 PM EDT | Special Weather Statement | FFC | Douglas, Fulton | 48 min |
| Jul 20, 3:57 PM EDT | Special Weather Statement | FFC | Clayton, Douglas, Fulton | 48 min |
| Jul 20, 4:00 PM EDT | Special Weather Statement | FFC | Floyd, Paulding, Polk | 45 min |
| Jul 20, 4:10 PM EDT | Special Weather Statement | FFC | Carroll | 35 min |
| Jul 20, 4:14 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 46 min |
| Jul 20, 4:28 PM EDT | Special Weather Statement | FFC | Jones | 32 min |
| Jul 20, 4:30 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oglethorpe | 60 min |
| Jul 20, 4:31 PM EDT | Special Weather Statement | FFC | Walton | 29 min |
| Jul 20, 4:35 PM EDT | Severe Thunderstorm Warning | FFC | Jones | 25 min |
| Jul 20, 4:44 PM EDT | Special Weather Statement | FFC | Bartow, Floyd, Haralson, Paulding, Polk | 46 min |
| Jul 20, 5:13 PM EDT | Special Weather Statement | FFC | Jasper | 32 min |
| Jul 20, 5:38 PM EDT | Special Weather Statement | FFC | Newton | 37 min |
| Jul 20, 7:09 PM EDT | Special Weather Statement | FFC | Dawson, Pickens | 36 min |
| Jul 20, 7:44 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth | 31 min |
| Jul 20, 7:45 PM EDT | Special Weather Statement | FFC | Gilmer | 30 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.